# SDR IPXA2021083173355

- Difficulty date: August 19, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT MLG W/W O/B AFT WALL 2ND VERTICAL STIFFENER FROM FWD IS CRACKED.REMOVED AND REPLACED CRACKED LT MLG W/W O/B AFT WALL 2ND VERTICAL STIFFENER FROM FWD IAW SRM 51-33-01. (MINOR)
